Skip to content
My WebMD Sign In, Sign Up
About my period.
avatar
ASB_vp posted:
This will be my third week taking my birth control. Should i still get my period this month? Because I'm already a couple days late..
Was this Helpful?
8 of 16 found this helpful
Reply
 
avatar
georgiagail responded:
When you say you are on birth control, we're assuming you mean oral contraceptives (i.e., the pill). Bleeding typically occurs a few days afer one starts the week of inactive pills.

If you are taking a brand that does not include a week of inactive pills, you will not have a menstrual period.

Gail
 
avatar
ASB_vp replied to georgiagail's response:
Oh yea. I should have specified. The pack has inactive pills but I have been instructed not to take them and move on to the next pack.
So even though its only been a few weeks I shouldnt have a menstrual cycle this month?


Helpful Tips

an over the counter item that helps me
I like AZO "for PMS". It has natural ingredients. One time I got dizzy and had to leave church and go lay down in the car. Then went to a ... More
Was this Helpful?
0 of 0 found this helpful

Expert Blog

Below the Belt: Women's Health - Jane Harrison-Hohner, RN, RNP

From HPV to irregular periods to PMS to fibroids, Jane Harrison-Hohner, RN, is here to share her knowledge and insight...Read More

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.